# SDR GTIA2020080335291

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,461 hours, 4,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Mixer Box
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESCENT TO LANDING ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PREFORMED LEVEL C DECONTAMINATION OF THE ECS. FOUND CONTAMINATION OF THE MIXER UNIT. CLEANED IAW AMM 21-00-00-615-804-A. NO ODOR NOTED. OPS CHECK GOOD. THIS CLEARS DMI#2564551-1. MOC NOT PLCARD RMD
